# SDR CALA2014040890774

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 52,939 hours, 21,462 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATION 145 INCHES FROM INBD END & 14 INCHES FROM TE, 1 INCH DIAMETER.  REPAIRED LT ELEVATOR UPPER SKIN AT AREA NOTED.  DRILLED WITNESS HOLES & FOUND WATER.  CUT OUT & REMOVED WATER, APPLIED REPAIR & RESTORED FINISH IAW TC 4R5517310 PAR 3.5 & 3.6, SRM 55-21-11 RPR 5B PAR 2AB2 P215-217, 51-77-13 RPR 2A2 PG 9, 10 & 51-75-12 PA 3, PG3 RPR 5.  UPPER ELEVATOR REPAIR AS NOTED ABOVE.
